# SDR DALA12006189237

- Difficulty date: August 23, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 32,339 hours, 29,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL CUTOUT, FORWARD FRAME CHANNEL INBOARD END HAS PREVIOUS STOP DRILL BUT AREA IS KNIFED EDGED STA 1003 RBL 10.  REMOVED PREVIOUS REPAIR ANGLE (CRACKED), DEBURRED STOP DRILL, FABRICATED AND INSTALLED NEW REPAIR ANGLES PER SRM 53-60-02 FIG 6 VOL AND SRM 51-10-01 PAR 3 VOL 2.
